# SDR IPXA2024090489688

- Difficulty date: September 2, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 33,999 hours, 20,862 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK DUE TO LEFT ENGINE INDICATIONS DEF PER MEL 77-11-1-1 DI # 2823227. PERFORMED TEST 13 TAKE-OFF POWER PER M/M REF 71-00-00-715-223-R03. OPS CK NORMAL ALL PARAMETERS FELL IN NORMAL RANGE.
